Probability measure on real-orthogonal projections
- 20 Downloads
In the paper we study probability measure on real-orthogonal projections acting on complex Euclidean space. We proof an analog of Gleason’s theorem. We study Hermitian measure and some special class of measures on real-orthogonal projections.
KeywordsEuclidean space Real-orthogonality Projection Partial order Logic Probability measure States
Mathematics Subject Classification15A54 28A60 46C20 46C50 47A63 47B50 81P10
- 4.Matvejchuk, M., Widdows, D.: Real-orthogonal projections as quantum pseudo-logic. Lecture Notes in Computer Science, vol. 9535, pp. 275–283 (2016). https://doi.org/10.1007/978-3-319-28675-4_21